# SDR AALA202408162158

- Difficulty date: August 12, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 65,427 hours, 27,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT JUMPSEAT OUTBOARD FLASHLIGHT INOPERATIVE.   (OPEN)
